# SDR SWAA2023020295445

- Difficulty date: January 25, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N8519R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36910
- Aircraft time: 20,262 hours, 9,764 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR EMERGENCY EXIT LIGHT WIRE W4142-0412-20 BROKEN ABOVE AFT GALLEY; RH SIDE; MARKED.<[01] SPLICED AND PERFORMED GOOD CONTINUITY TEST OF WIRE W4142-0412-20 FROM CONNECTOR D10086 TO D10744 IAW SWPM 20-30-12 AND WDM 33-51-22.  TOOLING:  ID: ATS1543 DUE: 11/2023 ID: ATS1509 DUE: 11/2023;[02] VERIFIED CORRECTIVE ACTION #1;[03] COMPLETED STEP 1;[04] STEP 1 COMPLETE;[05] TASK COMPLETE
